# SDR FDEA201411043478

- Difficulty date: November 4, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 71,170 hours, 16,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA77001
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK BS 1139 X 8.5L FLANGE FOUND CORRODED.   REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
